MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ5 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ5 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71421205
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had revision surgery due to knee pain.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
LEGION PS OXIN FEM SZ5 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6819720
Report Number1020279-2017-00656
Device Sequence Number1430480
Product Code JWH
UDI-Device Identifier00885556030622
UDI-Public00885556030622
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number71421205
Device Lot Number16CM03106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GNS II CMT TIB SIZE 4 {} RIGHT,71420184,16BT64490; GNS II RESURF PAT 29MM,71420574,LOT:16BM08055; LGNPS HIGH FLEX XLPE 3-4 10MM,71453173,16AM173
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR